EconPapers    
Economics at your fingertips  
 

Correction to: On the equivalence of conglomerability and disintegrability for unbounded random variables

Mark J. Schervish (), Teddy Seidenfeld () and Joseph B. Kadane ()
Additional contact information
Mark J. Schervish: Carnegie Mellon University
Teddy Seidenfeld: Carnegie Mellon University
Joseph B. Kadane: Carnegie Mellon University

Statistical Methods & Applications, 2022, vol. 31, issue 4, No 14, 1069-1069

Date: 2022
References: Add references at CitEc
Citations:

Downloads: (external link)
http://link.springer.com/10.1007/s10260-022-00651-4 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:stmapp:v:31:y:2022:i:4:d:10.1007_s10260-022-00651-4

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10260/PS2

DOI: 10.1007/s10260-022-00651-4

Access Statistics for this article

Statistical Methods & Applications is currently edited by Tommaso Proietti

More articles in Statistical Methods & Applications from Springer, Società Italiana di Statistica
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:stmapp:v:31:y:2022:i:4:d:10.1007_s10260-022-00651-4